Ask an expert
Question

12 Jul 2005

PCOS, Duphaston & Clomid
I was diagnosed with PCOS. Haven't had a period in 3 months. Gynae prescribed Duphaston for 4 months from day 1 to 10 and Clomid in the 4th month & 10-day scan.

I've taken Duphaston for 7 days now. Apparantly period will start 3 - 5 days after the 10 pills. I would like to know if my periods will return to normal by itself or will I have to start taking the Duphaston on a certain time to regulate my periods for the next 3 months?

Hope someone can help? I'm a bit worried about PCOS and related problems & would love to be pregnant! At least I know why I can't loose weight! I am a frequesnt reader but not a frequest writer & it is an excellent forum! Thank you!
Answer 67,786 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If the Clomid gets you to ovulate, you should have a normal period. Otherwise, you will have to use the Duphaston again.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote